Hello.... I have been feeling ill since 06/21/2011. I have had palpitations where heart rate wld get up to 140 bpm with little exertion. I have been shaky, very sentivie to heat, intense hunger after eating, hair shedding alot, lightheadedness, minor weight loss, achy muscles especially in thighs and upper arms. I had recently had a baby in 12/07/2010. These symptoms occured after. I was taking yaz birth control until October when my symptoms became worse. I had tsh free 3 free4 performed which came back normal range. I did have postive antibodies for TSH receptor ab.
I do have a goiter with 8mm nodule on right side. But, Doctor's didnt have an answer of what could be causing me to feel this yucky. My recent thyroid uptake: Six hour idodne uptake of 7%. 24 hour uptake of 15%; Slightly heterogenous uptake in the right lobe. Impression: Grossly noraml size of thyorid gland with slightly inhomogeonus uptake. No discrete focal hot or cold defects. 24 hour iodine uptake of 15% which is within the normal range of 10%-40%
A TSH receptor antibodies as a marker for Graves' disease. The antibody itself does not cause symptoms, and it appears that your thyroid hormone levels have been normal as reflected by the normal TSH, T3 and T4. However with the positive TSH receptor antibodies you may be at a higher risk for Graves' disease and close monitoring of thyroid function would be recommended. The imaging you've had thus far has been nondiagnostic and the small nodule can be monitored with ultrasound without biopsy most likely.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.